# SDR USAASB00330

- Difficulty date: November 25, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110
- Condition: Cracked
- Location: Cockpit
- Part time: 15,939 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1195 - EN ROUTE FROM DCA TO IND, AT FL350, THE FIRST OFFICERS WINDSHIELD OUTER PANE SHATTERED AND CONTINUED TO CRACK INTERMITTENTLY.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REPLACED THE F/O''S WINDSHIELD HEAT CONTROL UNIT (P/N 231-2) AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
